MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAFILL18 20MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAFILL18 20MM X 60CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF182060
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 31146337 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, this was a coil embolization of the right internal iliac artery to treat abdominal aortic aneurysm, which was performed prior to an endovascular aneurysm repair (evar).After approached with a 4fr diagnostic catheter and breakthrough microcatheter (boston scientific) to the right internal iliac artery, embolization was initiated.After one j&j coil was placed, a deltafill18 20mm x 60cm coil (dlf182060, 0932403s) was attempted to be used as the second coil.Since this deltafill coil was oversized for the target lesion, it was attempted to be retrieved to use after the third coil.During retrieval, the sheath introducer broke and the deltafill coil could not be re-sheathed.Therefore, the deltafill coil was replaced with a j&j coil with a different product code and implanted without any problems.After a total of three coils, including one additional coil, were placed, a deltafill18 20mm x 60cm coil (dlf182060, 0932403s) was attempted to be used.During insertion, this deltafill coil got stuck at the hub of the microcatheter.The deltafill coil was deformed, and strong resistance was felt during insertion into the microcatheter, so the deltafill coil was retrieved.The deltafill coil was replaced with another j&j coil, which could be placed.A total of eight coils were placed, including six j&j coils and two boston scientific coils.After angiography was performed for confirmation, initiated the stent graft insertion.There was no negative impact to the patient.The devices were used according to the instructions for use (ifu).Additional event information received on 23-may-2025 indicated that the embolic coil was deformed.No additional information is available.

Brand Name
DELTAFILL18 20MM X 60CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22177685
Report Number3008114965-2025-00510
Device Sequence Number15832720
Product Code KRD
UDI-Device Identifier10886704077169
UDI-Public(01)10886704077169(17)270331(10)0932403S
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDLF182060
Device Lot Number0932403S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAKTHROUGH¿ MICROCATHETER (BOSTON SCIENTIFIC)
Patient SexUnknown